Keywords: Thiele continued fraction, continued fraction convergents, remainder in the diagonal Padé approximation.
@article{MZM_2014_96_5_a11,
author = {A. K. Ramazanov},
title = {Formulas for {Rational} {Interpolation} and {Remainders}},
journal = {Matemati\v{c}eskie zametki},
pages = {762--772},
year = {2014},
volume = {96},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2014_96_5_a11/}
}
A. K. Ramazanov. Formulas for Rational Interpolation and Remainders. Matematičeskie zametki, Tome 96 (2014) no. 5, pp. 762-772. http://geodesic.mathdoc.fr/item/MZM_2014_96_5_a11/
[1] U. Dzhouns, V. Tron, Nepreryvnye drobi. Analiticheskaya teoriya i prilozheniya, Mir, M., 1985 | MR
[2] T. N. Thiele, “Bemärkninger om periodiske Kjädebrökers Konvergens”, Zeuthen Tidsskr. (4), 3 (1879) | Zbl
[3] Dzh. Beiker ml., P. Greivs-Morris, Approksimatsii Pade. Ch. 1. Osnovy teorii. Ch. 2. Obobscheniya i prilozheniya, Mir, M., 1986 | MR | Zbl
[4] G. Korn, T. Korn, Spravochnik po matematike dlya nauchnykh rabotnikov i inzhenerov. Opredeleniya, teoremy, formuly, Nauka, M., 1970
[5] N. E. Nörlund, Vorlesungen über Differenzenrechnung, Grundlehren Math. Wiss., 13, Springer, Berlin, 1924 | Zbl
[6] V. K. Dzyadyk, L. I. Filozof, “O skorosti skhodimosti approksimatsii Pade dlya nekotorykh elementarnykh funktsii”, Matem. sb., 107:3 (1978), 347–363 | MR | Zbl
[7] Y. L. Luke, The Special Functions and Their Approximations, Math. Sci. Eng., 53, Academic Press, New York, London, 1969 | MR | MR | Zbl